# SDR AALA201606019006

- Difficulty date: May 31, 2016
- Submitted: June 1, 2016
- Operation: Air carrier
- Aircraft: N823AW
- Make and model: Airbus A319-132
- Aircraft serial: 1463
- Aircraft time: 50,954 hours, 21,645 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Contaminated
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ELEVATOR UPPER SURFACE SKIN HAS INDICATION ON WATER INGRESS, 101" - 102" FROM INBD SIDE & 14" - 15" FROM THE TE.  REPAIRED ELEVATOR UPPER SURFACE IAW SRM 55-21-11-201-1 PARA 5 D FIG 204.
